# SDR DL72S972580

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STR TO RIB HFEC INSPECTION SHOWS STRINGER TO RIB ATTCH FLANGE MARKED 'C' AT WS 629.0 HAS CRACK INDICATIONS -MARKED- THAT EXTENDS FROM HOLE TO EDGE OF FLANGE.  CUTOUT ACCESS HOLE ON VENT BOX PER MM 57-13-10.  DRILLED REPAIR PARTS PER MM 57-13-10 FIG 804.  INSTALLED REPAIR PER M/M 57-13-10 FIG I4.  FINISHED INSTALLING HI-LOK ON REPAIR PER M/M 57-13-0 FIG 804.  REPAIRED, INSTALLED COVER.
